Skip to Main content Skip to Navigation
Journal articles

On the approximability of some degree-constrained subgraph problems

Abstract : In this article we provide hardness results and approximation algorithms for the following three natural degree-constrained subgraph problems, which take as input an undirected graph G=(V,E). Let d>=2 be a fixed integer. The Maximumd-degree-bounded Connected Subgraph (MDBCS"d) problem takes as additional input a weight function @w:E->R^+, and asks for a subset E^'@?E such that the subgraph induced by E^' is connected, has maximum degree at most d, and @?"e"@?"E"^"'@w(e) is maximized. The Minimum Subgraph of Minimum Degree>=d (MSMD"d) problem involves finding a smallest subgraph of G with minimum degree at least d. Finally, the Dual Degree-densek-Subgraph (DDDkS) problem consists in finding a subgraph H of G such that |V(H)|@?k and the minimum degree in H is maximized.
Document type :
Journal articles
Complete list of metadata
Contributor : Ignasi Sau Connect in order to contact the contributor
Submitted on : Friday, September 28, 2012 - 6:04:14 PM
Last modification on : Friday, October 15, 2021 - 1:37:23 PM

Links full text



Omid Amini, David Peleg, Stéphane Pérennes, Ignasi Sau Valls, Saket Saurabh. On the approximability of some degree-constrained subgraph problems. Discrete Applied Mathematics, Elsevier, 2012, 160 (2), pp.1661-1679. ⟨10.1016/j.dam.2012.03.025⟩. ⟨lirmm-00736702⟩



Record views